i had a stroke 2months ago and have very limited movement on my left side. i was lucky to survive they said. i am 30 years old. at first i didnt know what was happening. since the stroke i cry all the time and suffer with anxiety i forget things all the time and one day i csn do stuff the next i cant.eg when i first came home from hospital i could just about mske a drinj now i forget how to. i think its part of the brain trying to recover. ive heard of people having dementia after a stroke but the things ur describing are what happens to me i always repeat myself now and during confersation i forget whst im talking about sometimes. id ask the nerologist about it if i was you. excuse my spelling as its hard to type on my phone hope this helps. take care of ur mum.x
My wife aged 71 got diabetes type 2 as a result of stroke or medicines on stroke. As a result of stroke after six months or as aresult of medicines on stroke got vascular dementia. She forgets and repeats many time sthe same thing. Or these may be the results of after effects of stroke. She is stable on medines for some time but there is gradual decline in her cognitive abilities. Many times she had falls. we stopped making efforts so that she could independtly walk. Fearing her falls. even then she had fall in the bath room yesterday and got bleeding from her head but surface bleeding only. Inspite of medicines slow decline is there. Now almost two years are over after her stroke. i hope this informationmay be useful to you.
Thank you for sharing this. The problems you describe are very similar to what my mother seems to have. Can you tell me what medication / measures you are taking to keep things under control? My mother is in chennai and we have been trying all kinds of therapies.
!5 different medicines tried for dementia but no positive results. Some medicines were worst on the patient. i think there is no medicine for dementia . You have to treat the patient as child and behave accordingly.The patiend can be stable at the most with all precautions. Reassurance to patient only will help.